# SDR EIA2007188

- Difficulty date: October 11, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 97,475 hours, 23,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2762
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2762 BWL 292.5 SKIN PREVIOUS REPAIR FILLER DAMAGED.  REMOVED OLD REPAIR, FABRICATED NEW REPAIR PER B747 SRM 53-30-03 FIG 1A.
